| Model Number |
4000 |
| Medical Device Problem Codes |
Defective Component (2292); Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that the pump exhibited primary audible alarm.There was no reported patient involvement.
Additional Manufacturer Narrative
D9: date returned to mfg; 8/4/2025.Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was verified by the event history log.The probable cause is due to the defective speaker.The speaker, leadscrew, clutch right, clutch left and barrel clamp slide were all replaced.